| Catalog Number |
200-IVRB201 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that when the push button was fully depressed and the spring was compressed, no safety retraction occurred.No other information was received regarding any serious injury as a result of this product issue.
Additional Manufacturer Narrative
A lot number was added to the mdr.